MAUDE Adverse Event Report: ETHICON INC. MCRYL UD 27IN 6-0 S/A TF MP; SUTURE, ABSORBABLE, SYNTHETIC

ETHICON INC. MCRYL UD 27IN 6-0 S/A TF MP; SUTURE, ABSORBABLE, SYNTHETIC
Catalog Number Y432H
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/21/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon inc, or its employees that the report constitutes an admission that the product, ethicon inc, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.The following information was requested, but unavailable: - were there patient consequences? if yes, please explain.--received information as following from sales rep via phone today.Please refer to the event description, other information requested is unknown.To date it has been reported that the device will not be returned.If the device or further details are received at a later date a supplemental medwatch will be sent.H6 component code: g07002 ¿ device not returned.A manufacturing record evaluation was performed for the finished device lot number, and no related non-conformances were identified.
 
Event or Problem Description
It was reported that a patient underwent urethral fistula repair surgery on (b)(6) 2025 and suture was used.The patient underwent surgery at the hospital due to urethral fistula.At 14:30 during the operation, the doctor sutured and knotted the knot, and the tail end of the suture broke by 5 centimeters.The doctor cut off 3 centimeters of the broken suture and continued to complete the suturing.There were no adverse patient consequences reported.Additional information was requested.

Brand Name
MCRYL UD 27IN 6-0 S/A TF MP
Common Device Name
SUTURE, ABSORBABLE, SYNTHETIC
Manufacturer (Section D)
ETHICON INC.
1000 route 202
raritan NJ 08869
Manufacturer (Section G)
ETHICON INC.-JUAREZ
calle durango #2751
ciudad juarez 32575
MX   32575
Manufacturer Contact
orla o'mahony
1000 route 202
raritan, NJ 08869
3035526892
MDR Report Key22906247
Report Number2210968-2025-09865
Device Sequence Number12745928
Product Code GAN
UDI-Device Identifier10705031059177
UDI-Public(01)10705031059177(17)281031(10)TMMLQT
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K964072
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberY432H
Device Lot NumberTMMLQT
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/31/2025
Initial Report FDA Received Date08/27/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/22/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown